×

Found 27 Documents (Results 1–27)

Structure of limit spaces of non collapsed manifolds with Ricci curvature bounded from below [after J. Cheeger, W. Jiang, and A. Naber]. (Structure des espaces limites des variétés non effondrées à courbure de Ricci minorée [d’après J. Cheeger, W. Jiang et A. Naber].) (French. English summary) Zbl 1533.53004

Séminaire Bourbaki. Volume 2021/2022. Exposés 1181–1196. Paris: Société Mathématique de France (SMF). Astérisque 438, 133-179, Exp. No. 1184 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field